# SDR USAA2009072291901

- Difficulty date: July 19, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 31,711 hours, 12,369 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut
- Condition: Damaged
- Location: Evac Slide
- Component: Reservoir, Aircruisers
- Component part number: 60592101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-6 - MAJOR REPAIR - NR 6195199 - SLEEVE NUT DAMAGED FOR LEFT HAND OVER WING ESCAPE SLIDE INFLATION RESERVOIR IN AFT CARGO COMPARTMENT.  REPLACED SLEEVE NUT FOR LEFT HAND OVER WING ESCAPE SLIDE INFLATION RESERVOIR IN AFT CARGO COMPARTMENT IAW A319 AMM 25-62-46-560-050.
